dcsimg
Article: CAUSAL ANALYSIS OF A MIGRATION OF THE SNOUT BUTTERFLY LIBYTHEANA-BACHMANII-LARVATA LIBYTHEIDAE
Report an error

Title

CAUSAL ANALYSIS OF A MIGRATION OF THE SNOUT BUTTERFLY LIBYTHEANA-BACHMANII-LARVATA LIBYTHEIDAE

By

Neck, Raymond W.

Type

Article

Date of Publication

1983

Original Publication

Journal of the Lepidopterists' Society.

Volume

37

Pages

121--128

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116352

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS